# SDR 9JLA2018110520079

- Difficulty date: October 11, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N708SP
- Make and model: Lear 45LEAR
- Aircraft serial: 45014
- Aircraft time: 5,041 hours, 3,978 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS THE MAINTENANCE TEAM DISCOVERED FUEL DRIPPING FROM THE FUSELAGE TANK DRAIN TUBE. IT WAS DISCOVERED THAT THE AFT FUEL CELL HAD DEVELOPED A LEAK ALONG A SEAM. THE MX TECH NOTED SEVERAL EXISTING REPAIRS TO THE FUEL CELL. THE FUEL CELL WAS REPAIRED AND REINSTALLED INTO THE AIRCRAFT. RECORDS SHOW THAT THIS FUEL CELL WAS ORIGINAL TO THE AIRCRAFT. P/N 6628100103-005 S/N 96-73778
